Representations and characterizations of polynomial functions on chains
Marichal, Jean-Luc; Couceiro, Miguel (2010), Representations and characterizations of polynomial functions on chains, Journal of Multiple-Valued Logic and Soft Computing, 16, 1-2, p. 65-86
TypeArticle accepté pour publication ou publié
External document linkhttp://arxiv.org/abs/0811.0309
Journal nameJournal of Multiple-Valued Logic and Soft Computing
Old City Publishing
MetadataShow full item record
Abstract (EN)We are interested in representations and characterizations of lattice polynomial functions f : Ln → L, where L is a given bounded distributive lattice. In companion papers [5, 6], we investigated certain representations and provided various characterizations of these functions both as solutions of certain functional equations and in terms of necessary and sufficient conditions. In the present paper, we investigate these representations and characterizations in the special case when L is a chain, i.e., a totally ordered lattice. More precisely, we discuss representations of lattice polynomial functions given in terms of standard simplices and we present new axiomatizations of these functions by relaxing some of the conditions given in [5,6] and by considering further conditions, namely comonotonic minitivity and maxitivity.
Subjects / KeywordsLattice polynomial function; discrete Sugeno integral; term function; normal form; standard simplex; homogeneity; strong idempotency; median decomposability; comonotonicity
Showing items related by title and author.